2019 Aging in America Conference

Schedule at a Glance

Click on a date, below, to view featured events that day or scroll down to view the entire 2019 Aging in America schedule.

Click here to search the sessions.

Sunday, April 14

Wednesday, April 17

Monday, April 15

Thursday, April 18

Tuesday, April 16

 


Sunday, April 14

2:00–8:00 PM

Registration Opens

4:00–5:00 PM

Networking Orientation for First-Time Attendees, Members, Students & Emerging Professionals

6:00–9:00 PM

New Orleans Tours (separate registration)

back to top


Monday, April 15

10:00–11:30 AM Panel of Pundits

8:30–9:30 AM

Raising Our Voice:
ASA Public Policy Town Hall Meeting

9:00–10:30 AM

10:00–11:30 AM 90-Minute Symposia

10:00 AM–4:30 PM

LAIN Program—Generations of LGBT Aging: Evolving Legacy (Day 1)

10:00 AM–4:30 PM

MHAN Clinical Program—What’s Trending? Emergent Issues and Practices for Behavioral Health Providers

12:30–4:30 PM

FORSA Program—The Spiritual Cost of Loneliness

9:00 AM–2:00 PM

60-Minute Workshops

1:00–3:30 PM

Aging With Resilience

1:30–3:30 PM

West Health’s Aging and Policy Summit

3:30–4:30 PM 60-Minute Workshops

5:00–6:15 PM

Opening General Session
Blame, Fear and Stereotyping:
Reclaiming Common Purpose in a Time of Division

6:00–7:45 PM

Exhibit Hall Grand Opening Reception

back to top


Tuesday, April 16

7:00–8:00 AM

Morning Exercise

7:30–8:30 AM

Morning Buzz With the STEP Group

8:00 AM–2:00 PM

Exhibit Hall Open

8:30–10:00 AM

90-Minute Symposia

 

8:30 AM–4:30 PM

NOMA Program—Critical Issues in Diverse Communities

8:30 AM–5:00 PM

HAN Program—The Predicament and Perils of Social Isolation

8:30 AM–5:00 PM

LAIN Program—Generations of LGBT Aging: Evolving Legacy (Day 2)

8:30 AM–5:00 PM

LEARN Program—Lifelong Learning: Do You Know It When You See It?

8:30 AM–5:00 PM

MHAN Public Policy Program—Mental Health and Aging Policy Update: Navigating Coverage Policy and Payment Issues

8:30 AM–5:00 PM

NEST Program—Creating Resilient Age-
Friendly Communities: Enhancing Daily Lives of Individuals Across the Life Span

10:30 AM–11:30 AM

General Session:
Older Adults and Oral Health: Are Older Americans Coming of Age in a State of Decay?

11:30 AM–1:00 PM

Lunch in the Exhibit Hall

1:00–3:30 PM

Shaping the Future of Falls Management

1:00–5:00 PM

60-Minute Workshops

1:00–5:00 PM

Bringing Dementia Capability to Your Community

1:00–5:00 PM Taking Action: A 50-State Strategy for Family Caregiving

6:00–7:00 PM

Peer Groups

6:00–8:00 PM

Innovations in Alzheimer's Disease Caregiving Awards Reception

7:30–10:00 PM

New Orleans Dine Around
(separate registration; see page 45)

back to top


Wednesday, April 17

8:00–9:00 AM

Morning Exercise

8:00–11:00 AM

Exhibit Hall open

8:30–10:30 AM

Poster Sessions

10:30 AM–11:30 AM 60-Minute Workshops

12:30–2:30 PM

AARP Foundation Summit on Innovation

12:30–3:00 PM

60-Minute Workshops

12:30–3:30 PM

2019 Diversity Summit–Inequality Matters:
Focus on Economic and Social Inequalities and
Bold Solutions in a Diverse Aging America

1:00–4:00 PM

Elder Justice Tools, Collaborations,
Innovations and Trends

3:30–5:00 PM

90-Minute Symposia

3:30–5:00 PM

What’s Next Business Boot Camps

5:15–6:15 PM

Roundtables

6:00–8:00 PM

Movie Night

6:00–10:00 PM

New Orleans Dine Around
(separate registration; see page 45)

back to top


Thursday, April 18

8:00-9:30 AM

General Session: 
Breakthrough Treatments:
Changing Lives

8:00 AM–5:00 PM What’s Next New Orleans 2019:
Marketing, Music, Money and Moments

10:00–11:30 AM

90-Minute Symposia

10:00–11:30 AM

National Forum on Politics and Aging
Access the Winter 2019 Issue of Generations here.

10:00 AM–1:00 PM

Third Annual Summit on Livable
Communities–Mobility for All

10:00 AM–2:00 PM

2019 Managed Care Summit - Managing Multiple Chronic Conditions: The Payer Perspective

Noon–3:00 PM

New Orleans Tours
(separate registration; see page 45)

back to top